| Model Number |
2C8750 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two (2) clearlink system y-type blood/solution sets leaked blood around the hub (clearlink), onto floor and within blood warmer.The issue occurred during patient use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: b5 (clarification): the leak was observed during administration with blood product; the blood product was leaking.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.